# SDR AALA201902042001

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 72,491 hours, 9,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE SEAT 7 LEFT, FAILED TO CHECK.  REMOVED AND INSTALLED THE SIGN HOUSING ABOVE SEAT 7 LEFT, PERFORMED  AN OPS CHECK OPS CHECK GOOD IAW AMM 33-51-01-960-803.
